# SDR USAA990265

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 1416
- Part time: 47,188 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-06 CHECK, FOUND 1.5 INCH CRACK AT CANTED FRAME 1416 AT LONGERON 6R.  STOP DRILLED WITH .25 INCH DRILL (TEMP REPAIR) PER EA 51797.  (M)
